MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR PHOENIX DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER-TIP

EDWARDS LIFESCIENCES DR PHOENIX DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER-TIP
Model Number PXVP0550
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation as it was discarded by the customer.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.A supplemental report will be forthcoming with the evaluation and device history results when received.
 
Event or Problem Description
It was reported that the customer is unable to zero the transducers.The customer will attempt to zero the transducer on their philips monitor and either will not get a zero or the monitor will show a question mark in the numeric spot with a flat wave line.The customer stated that they will change the dpt and the issue typically resolves.There was no allegation of patient injury.Two separate events occurred on 11/30.Events occurred during setup.Troubleshooting included swapped cables and monitor modules.Lastly swapped transducer setup and everything functioned.There was no patient injury.Products are available for return.The pa line on 1 unit has small piece of unknown object in the middle of the line.Products not available for return.

Brand Name
PHOENIX DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER-TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR  
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
MDR Report Key18354845
Report Number2015691-2023-18520
Device Sequence Number15177371
Product Code DXO
UDI-Device Identifier07460691949911
UDI-Public(01)07460691949911(17)250901(11)230902(10)65259811
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberPXVP0550
Device Lot Number65259811
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown